Effect of a Variable Delay in Delayed Dynamical Systems

Madruga, S.; Boccaletti, S.; Matías, M.A.
International Journal of Bifurcation and Chaos 11, 2875-2880 (2001)

We report numerical evidence of the effects of a periodic modulation in the delay time of a delayed dynamical system. By referring to a Mackey–Glass equation and by adding a modulation in the delay time, we describe how the solution of the system passes from being chaotic to shadow periodic states. We analyze this transition for both sinusoidal and sawtooth wave modulations, and we give, in the latter case, the relationship between the period of the shadowed orbit and the amplitude of the modulation. Future goals and open questions are highlighted.

This web uses cookies for data collection with a statistical purpose. If you continue browsing, it means acceptance of the installation of the same.

More info I agree